Alert archive / Oklahoma / Tornado Warnings in 2006

Tornado Warning 43, NWS Tulsa, OK

April 6, 2006Cherokee County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this tornado warning at Apr 6, 2006, 7:41 PM CDT for Cherokee County, Sequoyah County, Oklahoma. It was in force for 34 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 6, 2006, 7:41 PM CDT (00:41 UTC)
Expired
Apr 6, 2006, 8:15 PM CDT
In force
34 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Cherokee County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 70 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 6, 7:50 PM CDTHAIL 13 Ne Cookson, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 6, 1:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-04-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-04-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 198 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
571 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
665 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
198 m²/s²
0-3 km storm-relative helicity
212 m²/s²
Significant tornado parameter
0.4
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KTSA 070041
TORTSA
OKC021-135-070115-
/O.NEW.KTSA.TO.W.0043.060407T0041Z-060407T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
741 PM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* TORNADO WARNING FOR...
  CHEROKEE COUNTY IN EAST CENTRAL OKLAHOMA
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA

* UNTIL 815 PM CDT

* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 6 MILES
  NORTHWEST OF VIAN...MOVING NORTHEAST AT 55 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MARBLE CITY
  AND COOKSON.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3572 9513 3546 9503 3554 9478 3594 9480

$$
3 follow-up statements
000 
WWUS54 KTSA 070051
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
749 PM CDT THU APR 6 2006

OKC021-135-070115-
/O.CON.KTSA.TO.W.0043.000000T0000Z-060407T0115Z/
CHEROKEE OK-SEQUOYAH OK-
750 PM CDT THU APR 6 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SEQUOYAH
AND CHEROKEE COUNTIES...

AT 750 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COOKSON TO 9 MILES
SOUTH OF VIAN...MOVING NORTHEAST AT 55 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MC KEY...MARBLE
CITY AND SALLISAW.

A SECOND AREA OF ROTATION HAS BEEN DETECTED WITHIN THE SOUTHERN PART 
OF THE LINE...AND WILL MOVE INTO SOUTHERN SEQUOYAH COUNTY BY 805 PM.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3566 9504 3546 9503 3535 9478 3594 9480

$$
000 
WWUS54 KTSA 070102
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT THU APR 6 2006

OKC021-070111-
/O.CAN.KTSA.TO.W.0043.000000T0000Z-060407T0115Z/
CHEROKEE OK-
801 PM CDT THU APR 6 2006

...THE TORNADO WARNING FOR CHEROKEE COUNTY IS CANCELLED...

THE LINE OF STORMS HAS MOVED OUT OF THE COUNTY...THEREFORE THE 
WARNING HAS BEEN CANCELLED. 

LAT...LON 3563 9488 3540 9493 3532 9450 3564 9448

$$

OKC135-070115-
/O.CON.KTSA.TO.W.0043.000000T0000Z-060407T0115Z/
SEQUOYAH OK-
801 PM CDT THU APR 6 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SEQUOYAH
COUNTY...

AT 801 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING A TORNADO. THESE
STORMS WERE LOCATED ALONG A LINE EXTENDING FROM BRUSHY TO 6 MILES
SOUTHWEST OF SALLISAW...MOVING NORTHEAST AT 50 MPH.

THE MOST DANGEROUS PORTION OF THIS LINE WAS LOCATED ONE MILE WEST OF 
SALLISAW. 

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...GANS...
MULDROW...COTTONWOOD...SHORT AND ROLAND.

IF YOU ARE NEAR THE PATH OF THIS STORM...TAKE COVER NOW IF NO
UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS

LAT...LON 3563 9488 3540 9493 3532 9450 3564 9448

$$
000 
WWUS54 KTSA 070104
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
804 PM CDT THU APR 6 2006

OKC135-070115-
/O.CON.KTSA.TO.W.0043.000000T0000Z-060407T0115Z/
SEQUOYAH OK-
804 PM CDT THU APR 6 2006

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SEQUOYAH
COUNTY...

AT 803 PM CDT...WEATHER SERVICE DOPPLER RADAR AND STORM SPOTTERS
CONTINUED TO TRACK A VERY DANGEROUS TORNADO. THIS TORNADIC STORM WAS 
LOCATED NEAR SALLISAW...MOVING NORTHEAST AT 50 MPH. A POSSIBLE 
TORNADO HAS BEEN REPORTED...TAKE COVER NOW

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BRUSHY...
MULDROW...COTTONWOOD...ROLAND AND SHORT.

HEAVY RAINFALL MAY OBSCURE THIS TORNADO. TAKE COVER NOW IF YOU WAIT
TO SEE OR HEAR IT COMING...IT MAY BE TOO LATE TO GET TO A SAFE PLACE.

LAT...LON 3565 9479 3540 9485 3532 9450 3564 9448

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Apr 6, 7:36 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 6, 7:36 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
736 PM CDT THU APR 6 2006

.MESOSCALE UPDATE...
THE ATMOSPHERE REMAINS RATHER COOL OVER NORTHWEST ARKANSAS WITH
TEMPERATURES IN THE MID 60S.  THE CELLS IN NORTHEAST OKLAHOMA
CONTINUE TO SHOW ROTATION...BUT ARE LOSING ORGANIZATION AS THEY
MOVE OUT OF THE MORE UNSTABLE AIR.

THE CELLS IN SOUTHEAST OKLAHOMA HAVE A LONGER RUN OF UNSTABLE AND
CONTINUE TO HAVE TORNADIC POTENTIAL.  A TORNADO WAS REPORTED
IN NORTHWEST HASKELL COUNTY JUST WEST OF THE EUFAULA DAM.
STORM-RELATIVE HELICITY AHEAD OF THESE STORMS RANGE FROM
200 TO 400 M2/S2...WITH THE HIGHEST VALUES IN THE FORT SMITH
AREA.

THERE WILL BE AN INCREASING TORNADO POTENTIAL THIS EVENING WITH
THE CELLS IN SOUTHEAST OKLAHOMA AS THEY MOVE TOWARD WESTERN ARKANSAS.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING UNTIL 8 PM THURSDAY FOR OKZ049-OKZ053-OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

     WIND ADVISORY UNTIL 8 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ064-OKZ065-
     OKZ066-OKZ067.

AR...NONE.
&&
Hazardous weather outlook, Apr 6, 5:33 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
533 PM CDT THU APR 6 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-071000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
533 PM CDT THU APR 6 2006

...TORNADO WATCHES IN PLACE FOR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS THIS EVENING...

...RED FLAG WARNING FOR EASTERN OKLAHOMA THIS EVENING...

...WIND ADVISORY FOR PARTS OF EASTERN OKLAHOMA THIS EVENING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA....EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET....ONGOING.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST
                                AND WEST CENTRAL ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

SIGNIFICANT WINDS (NON THUNDERSTORM).
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREADINDEX=52.
	AREA...EASTERN OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
SEVERE THUNDERSTORMS HAVE DEVELOPED ALONG AND AHEAD OF A DRY LINE
MOVING FROM CENTRAL INTO EASTERN OKLAHOMA THIS EVENING. THE ATMOSPHERE
HAS BECOME INCREASINGLY UNSTABLE...AND WIND PROFILES ALOFT WILL
CONTINUE TO SUPPORT SUPERCELL STORMS...WITH A RISK OF STRONG TORNADOES.

IN ADDITION TO THE TORNADO RISK...THE MOST INTENSE SUPERCELLS WILL
PRODUCE VERY LARGE HAIL...PERHAPS TO SOFTBALL SIZE AND STORM WIND
GUSTS TO 90 MPH.

BEHIND THE DRY LINE FIRE WEATHER CONDITIONS WILL RAPIDLY DETERIORATE
WITH MUCH DRIER AIR...AND SOUTHWEST TO WEST WINDS GUSTING TO 40 MPH OR
GREATER. SEE THE RED FLAG WARNING AND THE WIND ADVISORY ISSUED FROM
THIS OFFICE FOR DETAILS.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
FRIDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...NO HAZARDS.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...
SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
AS THE UPPER STORM SYSTEM PASSES OVERHEAD.  THERE MAY BE SOME
HAIL RISK WITH THESE STORMS.  THE FIRE WEATHER THREAT
WILL ALSO CONTINUE ON FRIDAY...PRIMARILY ACROSS SOUTHEAST OKLAHOMA.
THUNDERSTORM CHANCES DURING THE FIRST HALF OF NEXT WEEK.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
MONITOR THUNDERSTORM AND FIRE WEATHER FORECASTS FOR FRIDAY.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 6, 6:18 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
618 PM CDT THU APR 6 2006

OKZ071-070000-
MCINTOSH OK-
618 PM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 618 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTHWEST OF VERNON...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...VERNON...
RAIFORD...STIDHAM...ONAPA...PIERCE...HITCHITA...RENTIESVILLE AND
COUNCIL HILL.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Apr 6, 6:27 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
627 PM CDT THU APR 6 2006

OKZ073-070015-
PITTSBURG OK-
627 PM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     PITTSBURG

AT 627 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
WEST OF ARPELAR...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...HAYWOOD...ARPELAR...
SCIPIO...BLOCKER...FEATHERSTON...CROWDER...INDIANOLA AND CANADIAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Apr 6, 6:33 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
633 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     HAIL             GLENPOOL                35.96N 96.01W
04/06/2006  E0.75 INCH       TULSA              OK   AMATEUR RADIO

0626 PM     HAIL             4 SE HENRYETTA          35.40N 95.93W
04/06/2006  E1.00 INCH       OKMULGEE           OK   AMATEUR RADIO

0626 PM     HAIL             BROKEN ARROW            36.05N 95.79W
04/06/2006  E0.88 INCH       TULSA              OK   AMATEUR RADIO

0630 PM     HAIL             6 WNW STIDHAM           35.40N 95.80W
04/06/2006  E1.25 INCH       MCINTOSH           OK   AMATEUR RADIO

&&

JBM
Local storm report, Apr 6, 6:56 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
656 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     TSTM WND GST     4 E CATOOSA             36.19N 95.67W
04/06/2006  E60.00 MPH       ROGERS             OK   TRAINED SPOTTER

0638 PM     HAIL             3 N INOLA               36.19N 95.51W
04/06/2006  E1.00 INCH       ROGERS             OK   AMATEUR RADIO

0638 PM     HAIL             4 E CATOOSA             36.19N 95.67W
04/06/2006  E0.88 INCH       ROGERS             OK   TRAINED SPOTTER

0652 PM     HAIL             5 SW PRYOR              36.26N 95.38W
04/06/2006  E0.75 INCH       MAYES              OK   AMATEUR RADIO

0655 PM     HAIL             PRYOR                   36.31N 95.32W
04/06/2006  E0.75 INCH       MAYES              OK   EMERGENCY MNGR

&&

JBM
Special weather statement, Apr 6, 7:04 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
704 PM CDT THU APR 6 2006

OKZ071-070030-
MCINTOSH OK-
704 PM CDT THU APR 6 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 730 PM CDT
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 704 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 4 MILES
NORTH OF EUFAULA...MOVING NORTHEAST AT 55 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...EUFAULA...CHECOTAH...ONAPA
AND RENTIESVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Apr 6, 7:30 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
730 PM CDT THU APR 06 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0638 PM     HAIL             5 ESE CATOOSA           36.16N 95.66W
04/06/2006  E0.75 INCH       WAGONER            OK   PUBLIC

0705 PM     HAIL             CANADIAN                35.18N 95.65W
04/06/2006  E1.50 INCH       PITTSBURG          OK   FIRE DEPT/RESCUE

0710 PM     HAIL             EUFAULA                 35.29N 95.58W
04/06/2006  E1.25 INCH       MCINTOSH           OK   AMATEUR RADIO

0724 PM     TORNADO          4 N ENTERPRISE          35.29N 95.38W
04/06/2006                   HASKELL            OK   AMATEUR RADIO

            WEST OF EUFAULA DAM...BRIEF TOUCHDOWN ON LAKE

&&

JBM

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:12 PM CDTTornado WarningTSAHaskell, Muskogee48 min
Apr 6, 7:13 PM CDTTornado WarningTSADelaware, Mayes47 min
Apr 6, 7:34 PM CDTSevere Thunderstorm WarningTSAPittsburg36 min
Apr 6, 7:36 PM CDTSevere Thunderstorm WarningTSACherokee, Sequoyah54 min
Apr 6, 7:46 PM CDTSevere Thunderstorm WarningTSAAdair59 min
Apr 6, 7:50 PM CDTSevere Thunderstorm WarningTSALatimer55 min
Apr 6, 8:07 PM CDTTornado WarningTSAAdair, Sequoyah29 min
Apr 6, 8:17 PM CDTSevere Thunderstorm WarningTSALeFlore45 min
Apr 6, 9:09 PM CDTSevere Thunderstorm WarningTSALeFlore36 min
Apr 7, 4:51 AM CDTRed Flag WarningTSAAdair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more14 hr
Apr 7, 10:02 AM CDTWind AdvisoryTSACraig, Creek, Delaware, Mayes, Nowata, Ottawa and 4 more9 hr

Nearby

Tornado Warnings in Oklahoma, 2006Every tornado warning in 2006Tornadoes in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.